# SDR UALA2011041801882

- Difficulty date: April 18, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 46,457 hours, 18,439 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Part number: 341203300
- Part serial: 652
- Condition: Faulty
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

AIRFRAME TAIL VIBRATION DURING CLIMB.  GROSS WT LASTED UNTIL FL 300.  MAINT TEXT: CREW REPORTS THERE WAS NO YAW DURING VIBRATION.  NO VISIBLE ANOMALY OBSERVED ON HORIZONTAL STAB.  ACCOMPLISHED MT-005 REV G VIBRATION TROUBESHOOTING.  ELEVATOR SERVO CONTROL FREE PLAY CHECK FAILED ON THE RT OTBD SERVO CONTROL EYE END.  REPLACED SERVO CONTROL EYE END IAW MT.
